# SDR UIEA2021081601807

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK, WHEN APU AIR SELECTED OFF FOR ENGINE START, APU SHUTDOWN( PERFORMED FIM TASK ATLAS 767 FIM 49-11- FAULT TREE 958. APU BITE PROCEDURE. RE-STARTED APU. NO FAULT FOUND. )
